# SDR GTIA2019061763421

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 25,865 hours, 11,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT CALLED AND REPORTED A STRONG BURNING SMELL IN THE FRONT AND REAR OF CABIN. RETURNED TO AIRPORT.-PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831-A + CAUSE BEING ENGINE 1 OR 2 IAW TSM 71-00-00-810-801-A. ODOR COULD NOT BE REPLICATED WITH APU OR #1 OR #2 ENGINE AT IDLE OR HIGH POWER. A/C OK FOR SVC AT THIS TIME.
